# SDR SWAA2024041773613

- Difficulty date: April 11, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 48,313 hours, 29,575 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Post
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 307-331
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; EVIDENCE OF CORROSION AFT OF FWD LAV AFT I/B POST AT APPROX FUSE STATION 307 TO 331; LBL 12 TO 38 WL 208<[01] NO STRUCTURE CORROSION FOUND. CORROSION ONLY COMMON TO FLOOR PANEL INSERTS.
